# SDR AALA201701169001

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 15,192 hours, 6,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4R EXIT LIGHT LENS FELL OFF. MAINTENANCE REPLACED EXIT LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
